# SDR MASA200800243

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 22,141 hours, 17,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH FLT MFR-LAS, CREW REPORTED FLAPS FAIL CAUTION OCCURRED ON APPROACH AT ZERO DEGREES WHEN SELECTED TO 8 DEGREES.  MX COMPLIED WITH THE FLAPS FAIL PART A PROCEDURE AND FECU INTERROGATION.
